# SDR DALA2016100607086

- Difficulty date: October 5, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 67,423 hours, 49,544 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JACK SCREW HAS RAISED SHARP STEP WORN IN THREADED AREA. COMPLETED PRI 551391-14AD AND ER/A 551391-14AD.  (LP2712179)
